Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Abrosimov M. B. Some Questions on Minimal Extensions of Graphs. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2006, vol. 6, iss. 1, pp. 86-91. DOI: 10.18500/1816-9791-2006-6-1-2-86-91, EDN: ZXRRTS

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
18.10.2006
Full text:
(downloads: 132)
Language: 
Russian
Heading: 
UDC: 
519.4
EDN: 
ZXRRTS

Some Questions on Minimal Extensions of Graphs

Autors: 
Abrosimov Mikhail Borisovich, Saratov State University
Abstract: 

Some statements concerning minimal extensions of graphs are presented that seem to be quite evident at first sight but are not so simple under closer inspection.

Key words: 
References: 
  1. Абросимов М.Б. О неизоморфных оптимальных 1-отказоустойчивых реализациях некоторых графов // Теоретические проблемы информатики и ее приложений. Саратов: Изд-во Сарат. ун-та, 2000. Вып. 3. С. 3–10
  2. Абросимов М.Б. Минимальные расширения объединений некоторых графов // Теоретические проблемы информатики и ее приложений. Саратов: Изд-во Сарат. ун-та, 2001. Вып. 4. С. 3–11
  3. Абросимов М.Б. Минимальные расширения дополнений графов // Теоретические проблемы информатики и ее приложений. Саратов: Изд-во Сарат. ун-та, 2001. Вып. 4. С. 11–19
  4. Абросимов М.Б. О минимальных расширениях графов, содержащих изолированные вершины // Вестник ТГУ. Приложение. Томск, 2002. №1(II). С. 24–29
  5. Абросимов М.Б. Минимальные k-расширения предполных графов // Известия вузов: Математика. 2003. № 6(493). С. 3–11
  6. Абросимов М.Б. О неизоморфных минимальных реберных 1-расширениях некоторых графов // Теоретические задачи информатики и ее приложений. Саратов: Изд-во Сарат. ун-та, 2004 (в печати)
  7. Богомолов А.М., Салий В.Н. Алгебраические основы теории дискретных систем. М.: Наука, 1997
  8. Харари Ф. Теория графов. М.: Едиториал УРСС, 2003
  9. Hayes J.P. A graph model for fault-tolerant computing system // IEEE Trans. Comput. 1976. Vol. C. 25, №9. P. 875–884
  10. Harary F., Hayes J.P. Edge fault tolerance in graphs // Networks. 1993. Vol. 23. P. 135–142
  11. Skiena S. Implementing Discrete Mathematics: Combinatorics and Graph Theory with Mathematica. Reading, MA: Addison-Wesley, 1990
Received: 
19.04.2006
Accepted: 
10.09.2006
Published: 
18.10.2006